Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Last night I had a bright yellow room and light

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2004
Answered : 2610 Questions
Question
Last night I had a bright yellow room and light headedness with the feeling of loosing my bowel. Weak in the knees. What is the reason for this.?
Posted Sat, 2 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Saumya Mittal 30 minutes later
Brief Answer:
Possible hypotension

Detailed Answer:
Hello.
I am Dr Mittal.
I have read your message.
I think I can help you .

I am not sure what you mean by BRIGHT YELLOW ROOM.
I think you mean bright yellow stool.
Do correct me if my assumption is wrong cause I am basing my response on that.

I think you must have had a large volume of stool. The consistency must have been a littLe loose.
It might have caused
a. a temporary dehydration
b. a vasovagal attack.
This can specially happen if you had a prior constipation.

In either cases, the resultant low BP might have caused you to feel week including a loose and wobbly feeling of both knees.

All you need to do is take rest and take plenty of fluids and electrolytes.
if however you develop loosestools further, antibiotics may be needed.
Let me know if that happens.

I have tried to make it as simple as possible.
Feel free to contact me for any relevant information.
Best of luck, Dr Mittal
Above answer was peer-reviewed by
 
Follow-up: Last night I had a bright yellow room and light 27 minutes later
Hi Dr.Mittal,
It was not yellow stool. It was the light in the room that was showing a bright yellow. In other words my vision and surrounding was changed into that color.
I was able to reach the bathroom and sat on the commode for awhile just in case I needed to use it, but my most fear was the change in my body.

Thanks.
 
 
Answered by Dr. Saumya Mittal 11 hours later
Brief Answer:
Suggestions and explanations

Detailed Answer:
Hello

Thanks for the added information.

There was obviously no loss of conciousness.

The symptoms are therefore an episode of-
1. a change in the vision
2. lightheadedness and
3. weakness of limbs.

The symptom again suggest a low blood pressure.
Alternatively it suggests a low blood sugar.

I would need to know your prior illnesses if any and medications if any.

Assuming there are no prior comorbidities, since you have not mentioned them, I would suggest a complete cardiac workup and testing of sugars. The cardiac workup needs to include EKG, Echocardiography and Holter monitoring. This would be needed to rule out hypoglycemia, arrhythmia or a vascular event.

An added possibility is a partial seizure. But we need to rule out the above 1st.

Best of luck.
Feel free to contact me for any further information/clarification.
Dr Mittal

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor